# SDR DHL2005765519

- Difficulty date: November 18, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 53,624 hours, 28,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR SUPPORT HAS CORROSION AROUND FASTENERS HOLES LWR SIDE STA. 644 LBL 13.  REMOVED CORRODED AREA.  FABRICATED AND INSTALLED REPAIRS 8.5" BY .8" BY 1.2" FROM BAC1517-1507 AND 22" BY .75" BY 1.3" BY 1.0" FROM AND10134-1204 IAW B727 SRM 51-40-3 FIG 6, PG 1.
